On the regularity of the solutions of boundary problems

Lars Hörmander Stockholm

TBD mathscidoc:1701.331168

Acta Mathematica, 99, (1), 225-264, 1958.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:50 uploaded by actaadmin ] [ 229 downloads ] [ 0 comments ] [ Cited by 39 ]
@inproceedings{lars1958on,
  title={On the regularity of the solutions of boundary problems},
  author={Lars Hörmander},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203150629961877},
  booktitle={Acta Mathematica},
  volume={99},
  number={1},
  pages={225-264},
  year={1958},
}
Lars Hörmander. On the regularity of the solutions of boundary problems. 1958. Vol. 99. In Acta Mathematica. pp.225-264. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203150629961877.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved